Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinite order amphicheiral knots

Charles Livingston

Algebraic & Geometric Topology 1 (2001) 231–241
Bibliography
1 D Coray, F Michel, Knot cobordism and amphicheirality, Comment. Math. Helv. 58 (1983) 601 MR728455
2 E Flapan, A prime strongly positive amphicheiral knot which is not slice, Math. Proc. Cambridge Philos. Soc. 100 (1986) 533 MR857728
3 P M Gilmer, Slice knots in $S^{3}$, Quart. J. Math. Oxford Ser. $(2)$ 34 (1983) 305 MR711523
4 P Gilmer, C Livingston, The Casson–Gordon invariant and link concordance, Topology 31 (1992) 475 MR1174253
5 C M Gordon, Some aspects of classical knot theory, from: "Knot theory" (editor J C Hausmann), Lecture Notes in Mathematics 685, Springer (1978) 1 MR0645392
6 R Hartley, A Kawauchi, Polynomials of amphicheiral knots, Math. Ann. 243 (1979) 63 MR543095
7 B J Jiang, A simple proof that the concordance group of algebraically slice knots is infinitely generated, Proc. Amer. Math. Soc. 83 (1981) 189 MR620010
8 S Lang, Algebraic number theory, Addison-Wesley Publishing Co., Reading, MA-London-Don Mills, Ont. (1970) MR0282947
9 R A Litherland, Cobordism of satellite knots, from: "Four-manifold theory (Durham, N.H., 1982)", Contemp. Math. 35, Amer. Math. Soc. (1984) 327 MR780587
10 C Livingston, Knots which are not concordant to their reverses, Quart. J. Math. Oxford Ser. $(2)$ 34 (1983) 323 MR711524
11 C Livingston, Examples in concordance, arXiv:math.GT/0101035
12 D D Long, Strongly plus-amphicheiral knots are algebraically slice, Math. Proc. Cambridge Philos. Soc. 95 (1984) 309 MR735371
13 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288